# SDR MASA2011032102205

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,457 hours, 12,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BLC5BC11SFL4C10
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDRAIL PIN LANYARD BROKEN.  REPLACED PIN.
